Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Generalized evaluation subgroups of product spaces relative to a factor

Authors: Kee Young Lee and Moo Ha Woo
Journal: Proc. Amer. Math. Soc. 124 (1996), 2255-2260
MSC (1991): Primary 55P45
MathSciNet review: 1350952
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For any $CW$-complexes $X$ and $Y$, we show that $G_{n}(X \times Y, X) = G_{n}(X) \oplus \pi _{n}(Y)$. We use this fact to compute generalized evaluation subgroups of generalized tori relative to a sphere.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 55P45

Retrieve articles in all journals with MSC (1991): 55P45

Additional Information

Kee Young Lee
Affiliation: Department of Mathematics, Taejon National University of Technology, Taejon 300, Korea

Moo Ha Woo
Affiliation: Department of Mathematics Education, Korea University, Seoul 136, Korea

Keywords: Generalized evaluation subgroup, $G$-sequence of the trivial fibration, trivial fibration
Received by editor(s): January 25, 1995
Additional Notes: Partially supported by TGRC-KOSEF and BSRI 94-1409.
Communicated by: Thomas Goodwillie
Article copyright: © Copyright 1996 American Mathematical Society